ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A cryptographic system based on finite field transforms

Krishnamurthy, EV and Ramachandran, Vijaya (1980) A cryptographic system based on finite field transforms. In: Proceedings Mathematical Sciences, 89 (2). 0973 -7685.

fulltext.pdf - Published Version

Download (58kB)
Official URL: http://www.springerlink.com/content/w0256t5222v858...


In this paper, we develop a cipher system based on finite field transforms. In this system, blocks of the input character-string are enciphered using congruence or modular transformations with respect to either primes or irreducible polynomials over a finite field. The polynomial system is shown to be clearly superior to the prime system for conventional cryptographic work.

Item Type: Journal Article
Publication: Proceedings Mathematical Sciences
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Ciphers - computer data protection - cryptography - finite field transforms - irreducible polynomials - military communication - polynomial congruences - prime congruences - public crypto-systems
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 29 Jul 2009 03:33
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ac.in/id/eprint/21817

Actions (login required)

View Item View Item